Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2004, Volume 76, Issue 4, Pages 483–489
DOI: https://doi.org/10.4213/mzm122
(Mi mzm122)
 

This article is cited in 16 scientific papers (total in 16 papers)

Comparison of Sums of Independent and Disjoint Functions in Symmetric Spaces

S. V. Astashkina, F. A. Sukochevb

a Samara State University
b Flinders University
References:
Abstract: The sums of independent functions (random variables) in a symmetric space X on [0,1] are studied. We use the operator approach closely connected with the methods developed, primarily, by Braverman. Our main results concern the Orlicz exponential spaces exp(Lp), 1p, and Lorentz spaces Λψ. As a corollary, we obtain results that supplement the well-known Johnson–Schechtman theorem stating that the condition LpX, p<, implies the equivalence of the norms of sums of independent functions and their disjoint “copies”. In addition, a statement converse, in a certain sense, to this theorem is proved.
Received: 12.03.2004
English version:
Mathematical Notes, 2004, Volume 76, Issue 4, Pages 449–454
DOI: https://doi.org/10.1023/B:MATN.0000043474.00734.ec
Bibliographic databases:
UDC: 517.5+517.982
Language: Russian
Citation: S. V. Astashkin, F. A. Sukochev, “Comparison of Sums of Independent and Disjoint Functions in Symmetric Spaces”, Mat. Zametki, 76:4 (2004), 483–489; Math. Notes, 76:4 (2004), 449–454
Citation in format AMSBIB
\Bibitem{AstSuk04}
\by S.~V.~Astashkin, F.~A.~Sukochev
\paper Comparison of Sums of Independent and Disjoint Functions in Symmetric Spaces
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 483--489
\mathnet{http://mi.mathnet.ru/mzm122}
\crossref{https://doi.org/10.4213/mzm122}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2112064}
\zmath{https://zbmath.org/?q=an:1076.46020}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 449--454
\crossref{https://doi.org/10.1023/B:MATN.0000043474.00734.ec}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000224874900018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044227974}
Linking options:
  • https://www.mathnet.ru/eng/mzm122
  • https://doi.org/10.4213/mzm122
  • https://www.mathnet.ru/eng/mzm/v76/i4/p483
  • This publication is cited in the following 16 articles:
    1. S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Sergey V. Astashkin, The Rademacher System in Function Spaces, 2020, 29  crossref
    3. Junge M., Sukochev F., Zanin D., “Embeddings of Operator Ideals Into l-P-Spaces on Finite Von Neumann Algebras”, Adv. Math., 312 (2017), 473–546  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Astashkin S.V., Tikhomirov K.E., “A Probabilistic Version of Rosenthal's Inequality”, Proc. Amer. Math. Soc., 141:10 (2013), 3539–3547  crossref  mathscinet  zmath  isi  elib  scopus
    5. Astashkin S.V., “Rademacher series and isomorphisms of rearrangement invariant spaces on the finite interval and on the semi-axis”, J Funct Anal, 260:1 (2011), 195–207  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. S. V. Astashkin, K. E. Tikhomirov, “On Probability Analogs of Rosenthal's Inequality”, Math. Notes, 90:5 (2011), 644–650  mathnet  crossref  crossref  mathscinet  isi
    7. Astashkin S.V., Sukochev F.A., “Symmetric Quasi-Norms of Sums of Independent Random Variables in Symmetric Function Spaces with the Kruglov Property”, Isr. J. Math., 184:1 (2011), 455–476  crossref  mathscinet  zmath  isi  elib  scopus
    8. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Russian Math. Surveys, 65:6 (2010), 1003–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Astashkin S.V., Sukochev F.A., “BEST CONSTANTS IN ROSENTHAL-TYPE INEQUALITIES AND THE KRUGLOV OPERATOR”, Ann Probab, 38:5 (2010), 1986–2008  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. S. V. Astashkin, “Rademacher functions in symmetric spaces”, Journal of Mathematical Sciences, 169:6 (2010), 725–886  mathnet  crossref  mathscinet  zmath  elib
    11. S. V. Astashkin, D. V. Zanin, E. M. Semenov, F. A. Sukochev, “Kruglov Operator and Operators Defined by Random Permutations”, Funct. Anal. Appl., 43:2 (2009), 83–95  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. S. V. Astashkin, “A Generalized Khintchine Inequality in Rearrangement Invariant Spaces”, Funct. Anal. Appl., 42:2 (2008), 144–147  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. S. V. Astashkin, “Independent functions in rearrangement invariant spaces and the Kruglov property”, Sb. Math., 199:7 (2008), 945–963  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. S. V. Astashkin, F. A. Sukochev, “Series of independent mean zero random variables in rearrangement invariant spaces with the Kruglov property”, J. Math. Sci. (N. Y.), 148:6 (2008), 795–809  mathnet  crossref  mathscinet  elib  elib
    15. S. V. Astashkin, F. A. Sukochev, “Sums of independent functions in symmetric spaces with the Kruglov property”, Math. Notes, 80:4 (2006), 593–598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    16. Astashkin S. V., Sukochev F. A., “Series of independent random variables in rearrangement invariant spaces: An operator approach”, Israel J. Math., 145 (2005), 125–156  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:392
    Full-text PDF :256
    References:57
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025